# SDR EIA7552

- Difficulty date: July 30, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 7540037
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RIGHT WING LEADING EDGE FLAP FAILED TO RETRACT PNEUMATICALLY.  OPERATIONAL CHECK OK ELECTRICALLY.  FOUND BRACKET PDU TO DUCTING LET GO.  REPLACED WITH NEW BRACKET.  OPS CHECK NORMAL.  (M)
